eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized


Advanced tools       Explore eHealthMe

Home > Ibuprofen > Multiple sclerosis > Ibuprofen and Multiple sclerosis

Review: could Ibuprofen cause Multiple sclerosis?

We study 57,912 people who have side effects while taking Ibuprofen from FDA and social media. Among them, 239 have Multiple sclerosis. Find out below who they are, when they have Multiple sclerosis and more.

Get connected: join a mobile support group for people who take Ibuprofen and have Multiple sclerosis >>>

Ibuprofen

Ibuprofen (latest outcomes from 61,542 users) has active ingredients of ibuprofen. It is often used in pain.

Multiple sclerosis

Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) (latest reports from 278,484 patients) has been reported by people with relapsing-remitting multiple sclerosis, depression, pain, high blood pressure, rheumatoid arthritis.

On Sep, 18, 2014: 57,912 people reported to have side effects when taking Ibuprofen. Among them, 260 people (0.45%) have Multiple Sclerosis.

Trend of Multiple sclerosis in Ibuprofen reports

Time on Ibuprofen when people have Multiple sclerosis * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Multiple sclerosis100.00%0.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Multiple sclerosis when taking Ibuprofen * :

FemaleMale
Multiple sclerosis74.67%25.33%

Age of people who have Multiple sclerosis when taking Ibuprofen * :

0-12-910-1920-2930-3940-4950-5960+
Multiple sclerosis0.00%0.00%1.47%9.93%18.01%37.50%26.47%6.62%

Severity of Multiple sclerosis when taking Ibuprofen ** :

n/a

How people recovered from Multiple sclerosis ** :

n/a

Top conditions involved for these people * :

  1. Multiple sclerosis (135 people, 51.92%)
  2. Relapsing-remitting multiple sclerosis (37 people, 14.23%)
  3. Pain (31 people, 11.92%)
  4. Nausea (15 people, 5.77%)
  5. Headache (14 people, 5.38%)

Top co-used drugs for these people * :

  1. Betaseron (96 people, 36.92%)
  2. Baclofen (73 people, 28.08%)
  3. Rebif (51 people, 19.62%)
  4. Folic acid (48 people, 18.46%)
  5. Avonex (45 people, 17.31%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Multiple Sclerosis while taking Ibuprofen?

Get connected! Join a mobile support group:
- group for people who take Ibuprofen and have Multiple Sclerosis
- group for people who take Ibuprofen
- group for people who have Multiple Sclerosis

Comments from related studies:

  • From this study (2 days ago):

  • Elavil, 25mg @ night stopped an 11 month chronic headache after a head injury, I sustained 1 1/2 years ago.
    Additionally, Neurologist prescribed 100 mg Lyrica for chronic back/nerve pain from moderate/severe spinal injuries, sustained 20+ years earlier. (Crushed/cracked verabrae and 3 intervertebral disc bulges)
    I had been using Ibuprofen daily in moderate to heavy dosage for the last 20+ years. (800+ mg daily B/4 and then continually after recent head injury)
    I was advised to stop/reduce use of Motrin to 1/2 month or less. It is still the best pain relief but have reduced to PRN, perhaps 200 mg alternate days.
    Since treatment with Lyrica I've noticed reduced nerve pain and stopped using Elavil for sake of not feeling so "wrecked" in the mornings. I have also developed a severe sleep apnoea, treated unsuccessfully via CPAP device which is unbearable to use. I have subsequently suffered with depression/mood disorder for 20+ years and am currently un-treated for this long-standing vulnerability which came back with a vengence after the head-injury. I feel irregularity to my heart beat by the end of the day. I feel suicidal and violently angry.

    Reply

    dutchgirlsamm on Aug, 30, 2014:

    Lyrics is known to cause suicidal thoughts and aggression...its called an adverse reaction.

    Reply

  • From this study (6 days ago):

  • Took synthroid after birth of daugther, 12 years ago. Eventually came off synthroid while takine kelp and selenium. Joint aches and pains, especially knees and elbows. TSH 4.22, which has doubled since starting methotrexate.

    Reply

  • From this study (1 week ago):

  • Can't add more drugs-the button does not work. I suspect Equate Ibuprofen Tablets to be the most likely cause of the severe morning leg cramps.

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

More questions for: Ibuprofen, Multiple sclerosis

You may be interested at these reviews (what is this?):

  • Wheezing stopped after topamax sessesion
    Wheezing noted by primary physician in this non-smoker. Stopped Topamax per doctor's instruction. 48 hours later was examined by physician and noted that wheezing stopped.

  • Developed systemic scleroderma while on copaxone for 10 yrs.
    I just tested positive for both crest and systemic scleroderma. I already have ms and have been on copaxone over 10 yrs. I believe copaxone may have caused this. I dont blame the makers. I am sure it has helped more then hurt, but I wonder if this has happened to others. If so it should be something ...

  • Topamax for weight loss, causing diarrhea
    I was taking Topamax for weight loss and it worked very well. After 2 months I started having diarrhea. I stopped Topamax and the diarrhea stopped. Is there any drug or supplement I can take Topamax that will stop the diarrhea?

More reviews for: Ibuprofen, Multiple sclerosis

On eHealthMe, Ibuprofen (ibuprofen) is often used for pain. Find out below the conditions Ibuprofen is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.

What is Ibuprofen used for and how effective is it:

Other drugs that are used to treat the same conditions:

Could it be a symptom from a condition:

Drugs in real world that are associated with:

Could your condition cause it?

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

 

Recent mobile support groups

- Diclofenac Sodium and Septicaemia Streptococcal

- Klonopin and Clopidogrel

- Lyme Disease and Diplopia

- Afinitor and Omega-3 Marine Triglycerides

- Lithium Carbonate

 

Recent user comments

- "I suspect the ringing in the ears is primarily due to ... " (1 hour ago)

- "I just had radical hysterectomy 8 weeks ago. I was un ... " (2 hours ago)

- "I take spironolactone for previous hair loss and just ... " (2 hours ago)

 

Recent searches

- Cst
- Evex
- Anxiety Postoperative
- Undescended Testicle
- Arthritis Psoriatic

   

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.